# SDR CLCA201210161013

- Difficulty date: October 15, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 69,692 hours, 14,034 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Lt Mlg & C Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN (VCP) LEFT GEAR & CENTER GEAR COLLAPSED.
